MathSciNet Relay Station
MathSciNet bibliographic data
MR1813598 14N10 (14C20 14M06)
Chandler, Karen A. A brief proof of a maximal rank theorem for generic double points in projective space. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1907–1920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement